# SDR GTIA2015081401618

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 37,428 hours, 17,982 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Jump Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A JUMPSEAT OXYGEN MASK DROPPED AFTER LANDING.  PERFORMED DROP TEST OF CABIN OXYGEN MASKS IAW AMM 35-23-00, OPS TEST GOOD.
